uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
A functional combinatorial central limit theorem
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2009 (English)In: Electronic Journal of Probability, ISSN 1083-6489, Vol. 14, 2352-2370 p.Article in journal (Refereed) Published
Abstract [en]

The paper establishes a functional version of the Hoeffding   combinatorial central limit theorem. First, a pre-limiting Gaussian   process approximation is defined, and is shown to be at a distance of   the order of the Lyapounov ratio from the original random process.   Distance is measured by comparison of expectations of smooth   functionals of the processes, and the argument is by way of Stein's   method. The pre-limiting process is then shown, under weak conditions,   to converge to a Gaussian limit process. The theorem is used to   describe the shape of random permutation tableaux.

Place, publisher, year, edition, pages
2009. Vol. 14, 2352-2370 p.
Keyword [en]
Gaussian process, combinatorial central limit theorem, permutation tableau, Stein's method
National Category
URN: urn:nbn:se:uu:diva-114389ISI: 000272621000003OAI: oai:DiVA.org:uu-114389DiVA: diva2:293877
Available from: 2010-02-15 Created: 2010-02-15 Last updated: 2010-06-21Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Janson, Svante
By organisation
Analysis and Applied Mathematics
In the same journal
Electronic Journal of Probability

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 209 hits
ReferencesLink to record
Permanent link

Direct link